Exponential estimates for the Wiener sausage

M. van den Berg, B. Tóth

Research output: Contribution to journalArticle

Abstract

Let Ce(t) be the Wiener sausage of radius e in Rd up to time t. We obtain bounds on the asymptotics of E exp (?|Ce(t)|) as t?8, for all ?>0. © 1991 Springer-Verlag.

Original languageEnglish
Pages (from-to)249-259
Number of pages11
JournalProbability Theory and Related Fields
Volume88
Issue number2
DOIs
Publication statusPublished - Jun 1991

Fingerprint Dive into the research topics of 'Exponential estimates for the Wiener sausage'. Together they form a unique fingerprint.

  • Cite this